# SDR IXXA2022011380001

- Difficulty date: January 8, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 121,723 hours, 20,960 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER TOUCH DOWN IN KRFD CREW EXPERIENCED ODOR AND SMOKE IN COCKPIT. THE ASKED TOWER IF THEY SEE ANY THING ABNORMAL. THEY REPORTED CLEAR. THEY MENTIONED TO TOWER THEY HAD SMOKE IN THE COCKPIT TOWER REPLIED THAT DEICE FLUID WAS JUST LAID DOWN BEFORE THE LANDING. CREW DETERMINED THAT HE ODOR AND SMOKE WAS CAUSED BY THE DEICE FLUID BEING INDUCTED INTO THE PACK SYSTEM. SUBMISSION IS LATE BECAUSE CREW DID NOT MAKE ENTRY IN AIRCRAFT LOG INSTEAD SUBMITTED VIA SAFETY REPORT.
